# SDR UPS97823205

- Difficulty date: May 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N779UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45979
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 561537219
- Condition: Corroded
- Location: Bs 1480-1500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, FINGER DOUBLER BETWEEN F/S 1480 TO 1500 AND BETWEEN LONGERON 32L TO 32R HAS CORROSION.  REMOVED, FABRICATED AND INSTALLED DOUBLER IAW SRM 51-1-21 AND DWG 5615372.
